Publications with J. Zapletal

All publications by Jindřich Zapletal and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:561 Shelah, S., & Zapletal, J. (1997). Embeddings of Cohen algebras. Adv. Math., 126(2), 93–118. arXiv: math/9502230 DOI: 10.1006/aima.1996.1597 MR: 1442306
Sh:610 Shelah, S., & Zapletal, J. (1999). Canonical models for \aleph_1-combinatorics. Ann. Pure Appl. Logic, 98(1-3), 217–259. arXiv: math/9806166 DOI: 10.1016/S0168-0072(98)00022-0 MR: 1696852
Sh:791 Shelah, S., & Zapletal, J. (2002). Duality and the PCF theory. Math. Res. Lett., 9(5-6), 585–595. arXiv: math/0212041 DOI: 10.4310/MRL.2002.v9.n5.a2 MR: 1906062
Sh:792 Shelah, S., & Zapletal, J. (2003). Games with creatures. Comment. Math. Univ. Carolin., 44(1), 9–21. arXiv: math/0212042 MR: 2045842
Sh:952 Shelah, S., & Zapletal, J. (2011). Ramsey theorems for product of finite sets with submeasures. Combinatorica, 31(2), 225–244. DOI: 10.1007/s00493-011-2677-5 MR: 2848252